BibTeX record journals/cacm/LamL83

download as .bib file

@article{DBLP:journals/cacm/LamL83,
  author    = {Simon S. Lam and
               Luke Y.{-}C. Lien},
  title     = {A Tree Convolution Algorithm for the Solution of Queueing Networks},
  journal   = {Commun. {ACM}},
  volume    = {26},
  number    = {3},
  pages     = {203--215},
  year      = {1983},
  url       = {http://doi.acm.org/10.1145/358061.358075},
  doi       = {10.1145/358061.358075},
  timestamp = {Fri, 10 Jul 2015 17:58:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/LamL83},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}